MathSciNet Relay Station
MathSciNet bibliographic data
MR1675031 (2000a:60191) 60K35 (60G50 60J60 60K37)
Hu, Yueyun; Shi, Zhan The limits of Sinai's simple random walk in random environment. Ann. Probab. 26 (1998), no. 4, 1477–1521.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement